It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 129 for steroid iv treatment. (0.022 seconds)


... Hello and good luck. I've had 2 treatments of IV steroids, one for 5 days the other for 10. Both times I had a ravenous appetite, my stomach was a mess and I could not sleep. ... (2 replies)
... You will have a burst of energy the first 48 hours and have trouble sleeping...a tylenol PM will get you to sleep...my house is never cleaner then when I am on IV SM! I have too much energy!! ... (2 replies)
... I going to have my first round of steroid trtmnt this week. Any advice n what to expect? ... (2 replies)

... Sorry to keep posting but this one's really got me confused. I got home two days ago, after receiving 5 days of IV treatment. Having just heard I have MS I've been on the internet but not that much more than usual. ... (4 replies)
MS or not?
Aug 5, 2010
... esions with a diagnosis of MS. I saw a neurologist yesterday and she is questioning the MS diagnosis because the contrast didn't show new lesions. I am having a steroid IV treatment for the next 3 days to stop the vision problem. My dad had MS at age 40 and died at 58. ... (3 replies)
... I just feel like venting about my symptoms right now. I've been out of work since Wednesday and home since Thursday. I've finished my steroid IV treatment and now am on a pill taper. I am finding that I have pretty much zilch energy throughout the day and am still having some trouble with my balance. ... (17 replies)
... I did a little reading and your pain may be from steroid withdrawal. Your doctor would need to see you and if it is, a small dose of steroid is reintroduced to stop the withdrawal pain. Again, speak with your doctor to see if this is your case. ... (4 replies)
... Have you had any type of steroid treatment before this time? ... (4 replies)
... Okay, its been 1 month since my last post and I figure I owe at least an update. About 3 weeks after the steroid treatment, I started to get some symptom relief. At that point, I don't know if its worth correlating the steroids and the symptom relief. ... (9 replies)
... I am new to this forum, so please bear with me. This is the second time I am taking IV steroids since I was diagnosed 3 yrs ago. ... (2 replies)
... Hello All, As the title suggests, this weekend has been a whirlwind for me so I thought Id start a new thread to introduce myslef. Im a 29 y/o female who, up to about 6 months ago was super active and never had a second thought about something like MS affecting me directly.... wake up call!! The way all of this started was that I began having horrible back pain,... (8 replies)
... its not always immediate with steroid treatment, its in your system for quite awhile and can take weeks to get the issues to subside i did a oral prednisone high dose about 3 weeks ago, i still have issues, all depends on the person, what type of ms, what the symptoms are, etc most of my symptoms are going away, except for my hand/finger numbness, but its getting better,... (3 replies)
... Others who have had steroid treatment can answer you better than I but from what I've seen, the improvement can sometimes be a residual effect a week or two after they've been administered. ... (3 replies)
... s are not recommended for ON. I'm not saying yes it is, or no it's not. In my case, it was recommended and I'm glad my Dr. did. First they wanted me to do the IV treatment...and I didn't want to go that route. ... (3 replies)
... Thanks for the information Nikki. I think I will talk to my neuro about an IV next time, if that time comes...hopefully that next time will never come. I hope you have a wonderful holiday as well. ... (8 replies)
... Hey Stacy. Your explanation as to why the refills makes total sense, and the amount that you are taking just WOWs me! If you can handle that, you could handle the IV, trust me! ITs shorter, too....however, you do walk around with a tube in your arm for 4.5 days! I am lucky, Im able to get an infusion nurse to come to my home to start my infusions, I do the entire thing in the... (8 replies)
... Thanks for all of your information Nikki and everyone that posted. The one time I took the Prednisone they actually wanted to do it by IV because of the high dose, but because I had travelled there they opted to put me on a pill form. ... (8 replies)
... I have never taken oral steroids because my neurologist said that if you have any vision problem that the oral drug could exacerbate that. I have taken IV solumedrol many times. For me the trick was to only get 500 mgs over an hour. This made the side effects minimal and the treatment did help. ... (8 replies)
... oids for when it is absoutely necessary, and NOT abuse the idea of using them...like Bearygood said, you really do KNOW when things just are that bad! Continuous steroid use renders them less effective, and thus you need more and more of them to get the same effect....dont use them, unless you really think its time. ... (8 replies)
... Stacy, I don't but I'm sure others will have insight. I've never been on steroids and when I asked my specialist how will I know when/if I need to go to the ER, etc. (:eek:), he basically first said "you'll know" (a little scary, huh?) and then he added, "you call me". So, while I'm sure that others will be able to chime in, chances are that before filling a prescription,... (8 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 04:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!